Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Sandy98

Accutane and Trimethoprim (to stop the initial breakout)

Hi everyone, 
i have been on accutane for 3 and a half months now, 40 mg a day, 
when starting I was also told to take trimethoprim to reduce the initial breakout.
my skin was starting to clear and I decided to stop taking the trimethoprim 3 months in to my accutane treatment, I didn't want to be taking so many medications at once and I was told it was only for the initial breakout time (first 2 months or so) but when I did it seemed my skin began to breakout again.
i'm wondering if my skin was only starting to clear because of the trimethoprim or if that's normal and I just need to give it time for accutane to work 
any opinions are welcome thanks! 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×